911????

denatrout1974
By denatrout1974 Latest Reply 2011-06-08 15:01:05 -0500
Started 2011-06-08 06:59:02 -0500

im always swelling up in my hands really bad,ive tried changing meds but its not helping,my dr said my blood test show no signs of kidney damage but im still waiting on the micro uranalisis i will know that today,its really scary to me becouse this has never happened to me before so if any of u can give me some ideas or advice it would be so helpful and greatly appreciated.


4 replies

realsis77
realsis77 2011-06-08 08:33:41 -0500 Report

Hi. I also swell. My doc put me on a water pill and that's helping a lot with it. I wish you the best and pray your results are good on your test! I never really got a dffinate answer as to why I'm swelling. But I do know the water pill helps. The pill I take won't strip the heart or blood of potassium like other water pills. Good luck and please keep us posted on. How your doing ok??

denatrout1974
denatrout1974 2011-06-08 07:22:45 -0500 Report

thanks i was on metformen 500 mg twice a day now im on januviea,my diatician said that swelling in my hands can be sighns of troble with my kidney or my heart.

diabetesfree
diabetesfree 2011-06-08 07:15:07 -0500 Report

It sounds like you are doing just about all that you can do at the moment, if you still have tests pending. If your symptoms are worse than they were the last time you saw your Doctor, I would probably check to see if you can schedule a same day appointment though. Hard to say what could be causing the swelling, without knowing what meds you are on. You might want to check your blood pressure, just to see if that is an issue. If you don't have a home blood pressure monitor, they sometimes have them available at pharmacies to use. Other than the usual advice about eating well, getting enough sleep, exercise regularly and checking your blood glucose regularly, I don't think that there is a whole lot you can do though. Just try to avoid stress (easier said than done!) and know that most treatments and lifestyle changes take time to become effective. Try to do something relaxing in the meantime. It couldn't hurt. :-)